CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
earththyme Views: 53,286
Published: 14 years ago
 
This is a reply to # 71,715

Re: Mirena IUD Side Effects


It is odd; everyone is different and reacts differently to everything. I am just about 34 hours post Mirena removal and I feel like the fog is gone. My hair is not falling out near as much either. I am bleeding still and I expect that for a little while, but I am just so happy the darn thing is out! It really is no different than one person reacting differently to a medication. Although I think that the side effects are in much too small of writing where this is concerned. Finally Drs in Europe are starting to admit that there are many more side effects to this thing than was originally thought. And much more severe. I don't know, maybe it will take American Drs ten more years to start admitting that too! All I know is it is gone and I feel better. Whether it is mental right now or physical I am not sure. I don't care at this point. I wish there was a way to get more info out there to woman who are thinking about getting the Mirena. The promotional campaigns they have for it are very misleading. It is unfortunate.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

3.938 sec, (1)